# SDR JJBA20250818040

- Difficulty date: August 6, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE 1, BTW STR 1-4R FRAME 06 FOUND DENTED. SPLICE REPAIR ON FWD FUSE II FRAME 6, BTW STR 4R-6R AND BTW STR 4L-6L.
